Electron. J. Diff. Eqns., Vol. 2009(2009), No. 13, pp. 1-11.

Solvability for second-order m-point boundary value problems at resonance on the half-line

Yang Liu, Dong Li, Ming Fang

In this article, we investigate the existence of positive solutions for second-order m-point boundary-value problems at resonance on the half-line
 (q(t)x'(t))'=f(t,x(t),x'(t)),\quad \hbox{a.e. in }(0,\infty), \cr
 \lim_{t\to \infty}q(t)x'(t)=0.
Some existence results are obtained by using the Mawhin's coincidence theory.

Submitted July 8, 2008. Published January 12, 2009.
Math Subject Classifications: 34B15.
Key Words: m-point boundary value problem; resonance; half-line; coincidence degree theory.

Show me the PDF file (225 KB), TEX file, and other files for this article.

Yang Liu
Department of Mathematics
Hefei Teachers College
Hefei, Anhui 230061, China
email: liuyang19830206@yahoo.com.cn
Dong Li
Department of Mathematics
Jiamusi University
Jiamusi, Heilongjiang 154007, China
email: ld09281117@sohu.com
Ming Fang
Department of Mathematics
Yanbian University
Yanji, Jilin 133000, China
email: fangming@ybu.edu.cn

Return to the EJDE web page